HSS(MD) 29/2021 – COVID-19 THERAPEUTIC ALERT – INHALED BUDESONIDE FOR ADULTS (50 YEARS AND OVER) WITH COVID-19

 Recommendation  Inhaled budesonide is not currently being recommended as standard of care but can be considered (off-label) on a case-by-case basis for symptomatic COVID-19 positive patients aged 65 and over, or aged 50 or over with co-morbidities, in line with the published Interim Position Statement. [divi_wpfd_single_file file_params="{%22selected_file_id%22:23836,%22selected_category_id%22:113,%22selected_file_name%22:%22HSS MD 29 2021 - COVID-19 THERAPEUTIC ALERT – INHALED BUDESONIDE...

Management of patients presenting to the Emergency Department with symptoms >4-28 days post the Astra Zeneca vaccine

Management of patients presenting to the Emergency Department with symptoms  >4-28 days post the Astra Zeneca vaccine The condition of concern is Covid-19 Vaccine induced Thrombosis and Thrombocytopenia (VITT) Cases usually present with progressive thrombosis, with a high preponderance of cerebral venous sinus thrombosis. Splanchnic vein thrombosis is common and pulmonary embolism and arterial ischaemia are also seen. Bleeding can be significant and unexpected. Symptoms of concern are...

BHSCT & GP Partnership Links Issue 3

Belfast Trust and Primary Care Forum welcome you to our third edition of the Links newsletter. We have now been living with the pandemic for over a year now and we, as an entire system, are making encouraging progress with the rollout of the vaccination however it is clear that the virus will remain with us for the foreseeable future.  This bulletin provides progress on the vaccination programme to date - and for people who are for homeless, for people who are refugees and asylum seekers...

Guidance produced from the Expert Haematology Panel (EHP) focussed on syndrome of Thrombosis and Thrombocytopenia occurring after coronavirus Vaccination

An expert team of our peers have recently been involved in diagnosing and managing a rare syndrome of thrombosis associated with low platelets which have been reported in a few cases. At the moment, any causal association with coronavirus vaccination has not been established. However, if you identify patients with this syndrome in proximity to coronavirus vaccination, it is very important that you complete the online yellow card - this will trigger a request from MHRA for further details....

Visual Guide – Weighing up the potential benefits and harms of the Astra-Zeneca COVID-19 vaccine

https://assets.publishing.service.gov.uk/government/uploads/system/uploads/attachment_data/file/976877/CovidStats_07-04-21-final.pdf[divi_wpfd_single_file _builder_version="4.9.3" _module_preset="default" file_params="{%22selected_file_id%22:23809,%22selected_category_id%22:113,%22selected_file_name%22:%22CovidStats_07-04-21-final%22,%22categoryPath%22:%22HSC Updates%22}" hover_enabled="0"...

GPNI have brought together a large multi-disciplinary working group to generate and collate the most up to date and relevant information for Northern Ireland Primary Care.  Below you will find important updates regarding the ongoing COVID-19 pandemic along with primary care specific guidance.  This is a developing resource which will be updated as new information and guidelines become available.

If you would like to contribute to GPNI you can email our editorial team on [email protected] we are a multi-disciplinary team and welcome contributions from all elements of primary care.